BibTeX record journals/algorithmica/HumenikMSY95

download as .bib file

@article{DBLP:journals/algorithmica/HumenikMSY95,
  author    = {Keith E. Humenik and
               Peter Matthews and
               A. B. Stephens and
               Yelena Yesha},
  title     = {A Lower Bound on the Probability of Conflict Under Nonuniform Access
               in Database Systems},
  journal   = {Algorithmica},
  volume    = {13},
  number    = {3},
  pages     = {283--312},
  year      = {1995}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics